Alert archive / Virginia / Tornado Warnings in 2017
Tornado Warning 10, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Apr 21, 2017, 8:14 PM EDT for Northumberland County, Westmoreland County, Virginia. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2017, 8:14 PM EDT (00:14 UTC)
- Expired
- Apr 21, 2017, 8:30 PM EDT
- In force
- 16 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
The radar
The Norfolk radar (KAKQ), 125 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 8:15 PM EDT | TSTM WND DMG | 1 Nnw Sandy Point, VA | NUMEROUS TREES DOWN AROUND SANDY POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
988
WFUS51 KAKQ 220014
TORAKQ
VAC133-193-220030-
/O.NEW.KAKQ.TO.W.0010.170422T0014Z-170422T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
814 PM EDT FRI APR 21 2017
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
North central Northumberland County in eastern Virginia...
Southeastern Westmoreland County in east central Virginia...
* Until 830 PM EDT
* At 814 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kinsale, or near Saint George Island, moving east
at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Northumberland and southeastern Westmoreland
Counties, including the following locations: Westmoreland and Sandy
Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.
&&
LAT...LON 3809 7658 3807 7653 3806 7653 3805 7652
3803 7651 3802 7649 3802 7647 3797 7641
3796 7639 3794 7639 3802 7663 3811 7660
TIME...MOT...LOC 0014Z 284DEG 35KT 3804 7653
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
DEROSAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 21, 3:56 PM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 21, 3:56 PM EDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Wakefield VA 356 PM EDT Fri Apr 21 2017 .SYNOPSIS... A cold front crosses the area tonight then becomes nearly stationary across the Carolinas through the weekend. Low pressure will track eastward along the front Saturday through Sunday, then slowly drift offshore Monday through Tuesday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Latest MSAS has the cold front crossing the mts with a weak bndry located across the lwr MD ern shore, denoted by the BKN-OVC ST layer and onshore flow at OXB. Meanwhile, sct convection developing in warm sector across the fa. Cold front sags south across the region this evening to a position near or just south of the VA/NC border by 12Z. Weak wave riding east along this feature will likely serve to keep chc convection going through the night, highest pops south. High pressure nudging in from the north may cut off moisture supply along the eastern shore / nrn neck after 06Z thus lowest pops there. However, guidance shows areas of fog expanding west a a bit along the ern shore as winds remain onshore. Lows from the mid 50s north to low-mid 60s south. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... A wet period ahead with rainfall amounts between 1-3 inches through Monday, highest (2-3 inches) over the piedmont. Potent upr level low tracks slowly se and takes on a neg tilt by Sunday, spawning a sfc low along the sern coast which then is progged to get cut off from the main flow and drift ivof the Gulf Stream wall into the middle of next week. Models show both spacial and timing differences with the moisture fields but the jist of the forecast will be for waves of Atlantic moisture to rotate inland resulting in periodic shwrs (embedded tstrms especially over the sern zones). Lclly hvy downpours psbl starting late Sat. Meanwhile, high pressure to the ne results in a cool in-situ wedge over the piedmont along with areas of fog. Likely to categorical pops through the period except Sat morning with chc pops. One caveat will be the frontal position on Saturday. Thinking is that any severe threat stays across NC, but SPC has the MRGL risk for damaging winds/large hail as far north as VA Route 460. Will limit thunder chcs to extreme srn VA / NE NC Sat. Highs Sat from the upr 50s nwrn zones to the lwr 70s across interior ne NC. Lows Sat / Sun nights in the upr 40s to lwr 50s. Highs Sun in the upr 50s to mid 60s. Highs Mon upr 50s NW to near 70 SE. Hydro wise, no flood headlines expected attm despite the expected rainfall. Will probably have to wait until the first round or two of QPF falls then assess the situation. Do expect some healthy rises in local river by early next week, especially if the heavy rainfall falls over the headwaters. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Long term period will feature a trend towards drier and warmer conditions. For Mon night/Tue, mid-level cutoff low and associated sfc low continue to spin south of the area, allowing for moisture to stream in off the Atlantic. Bumped up PoPs to likely for most of the area Mon night and chance far NW, with models tending to push cutoffs lows offshore too quickly. Slightly lwr PoPs for Tue, with the best chance near the cst. Temps Tue slightly below normal...highs in the upr 60s most spots. Warming trend then commences for Wed as deep SWly flow develops across the eastern seaboard, lasting through the end of the week with temps reaching the 80s most areas Thu and Fri. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front close to the PA/MD border will slowly slide southward tonight, crossing the region by Saturday afternoon. Ahead of this front late this afternoon into this evening, a few thunderstorms may develop but timing and confidence is uncertain enough to preclude any mention of them in the terminals. However, the best timing of this activity would be between 22 and 03 Z this evening. Otherwise, as the front moves through the area tonight winds will turn NE and bring in moisture laden air from the ocean allowing for some fog to develop across the eastern shore including SBY. Would not be surprised to see IFR conditions at SBY aft 06z tonight. Meanwhile...as the cold front moves south, a wave of low pressure develops along it in the TN valley and moves toward the area. This will bring another round of widespread showers to the region Saturday. MVFR and perhaps IFR cigs are possible on Saturday for the entire area. Through early next week, it will remain relatively unsettled with the front staying south of the area keeping NE flow in place. This should allow for rain showers to continue right through Monday with MVFR and occasional IFR conditions before improving weather conditions by Tuesday/Wed. && .MARINE... A cold front drops through the wtrs tonight. Expect a brief CAA surge behind the front Sat midday/aftn. Marginal SCA conditions are psbl over the Bay but held off on any headlines attm...confidence not high enough to issue a headline due to winds mainly expected to be around 15 kt, and a short duration of any SCA conditions. Several days of NE flow then as low pres develops over the SE states then slowly slides offshore. Still some uncertainty over when SCA conditions will commence, but they are likely for at least Sun through Tue, with 5-8 ft seas over the ocean and 3-4 ft waves over the Bay. Gale gusts are also psbl but expect mainly 15-25 kt winds with gusts up to 30 kt over the ocean. Improving marine conditions thereafter into midweek as the sfc low weakens and pushes off to the NE. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MPR NEAR TERM...MPR SHORT TERM...MPR LONG TERM...MAS AVIATION...MRD MARINE...MAS
Hazardous weather outlook, Apr 21, 3:34 PM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 334 PM EDT Fri Apr 21 2017 MDZ021>025-VAZ048-060>062-064-067>069-075>078-080>086-088>090-093- 099-100-509>525-221945- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Sussex-Surry-James City-Isle of Wight-Accomack-Northampton- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 334 PM EDT Fri Apr 21 2017 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This Afternoon and Tonight. A cold front will produce scattered thunderstorms this evening. A few of the storms may be strong to severe. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A frontal boundary will become nearly stationary across North Carolina Saturday through Sunday. At the same time, low pressure will track eastward along the frontal boundary across Tennessee and into the Carolinas. This will result in the potential for locally heavy rain across the region from late Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ065-066-079-087-092-095>098-221945- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Lunenburg- Brunswick-Greensville-Southampton-Norfolk/Portsmouth-Suffolk- Chesapeake-Virginia Beach- 334 PM EDT Fri Apr 21 2017 This Hazardous Weather Outlook is for northeast North Carolina, south central Virginia and southeast Virginia. .DAY ONE...This Afternoon and Tonight. A cold front will produce scattered thunderstorms tonight. A few of the storms this evening may be strong to severe. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms are possible again late Saturday. A few of the storms may be strong to severe. In addition, a frontal boundary will become nearly stationary across North Carolina Saturday through Sunday. At the same time, low pressure will track eastward along the frontal boundary across Tennessee and into the Carolinas. This will result in the potential for locally heavy rain across the region from late Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 21, 7:00 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
700 PM EDT FRI APR 21 2017
VAZ062-064-510>512-515-517-519-521-212345-
Goochland-Eastern Hanover-Western King and Queen-Western Henrico
(Including the City of Richmond)-Western Hanover-Western King
William-Western Essex-Caroline-Eastern Louisa-
700 PM EDT FRI APR 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LOUISA...
NORTHWESTERN KING AND QUEEN...EAST CENTRAL GOOCHLAND...SOUTHERN
CAROLINE...NORTHWESTERN HENRICO...NORTHWESTERN KING WILLIAM...HANOVER
AND CENTRAL ESSEX COUNTIES...
At 700 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kings Dominion to Oilville. Movement
was east at 30 mph.
Wind gusts of 30 to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Ashland, Randolph Macon College, Tuckahoe, Hanover, Beulahville,
Newtown, Dawn, Glen Allen, Kings Dominion, Montpelier, Wyndham,
Mangohick, Laurel, Vontay, Gum Tree, Etna Mills, Elmont, Penola,
Epworth and Gilman.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3787 7779 3797 7742 3788 7690 3760 7765
3769 7768 3775 7789
TIME...MOT...LOC 2300Z 276DEG 25KT 3787 7746 3773 7778
DEROSASpecial weather statement, Apr 21, 7:04 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
704 PM EDT FRI APR 21 2017
VAZ075-521-212345-
Westmoreland-Western Essex-
704 PM EDT FRI APR 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WESTMORELAND COUNTY...
At 704 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dahlgren to near King George.
Movement was southeast at 20 mph.
Wind gusts of 30 to 40 mph and half inch hail are possible with
these storms.
These storms will be near...
Colonial Beach around 715 PM EDT.
Leedstown around 745 PM EDT.
Other locations impacted by these storms include Oak Grove, Potomac
Beach, Potomac Mills, Westmoreland State and Lerty.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3826 7696 3823 7696 3821 7695 3820 7691
3817 7687 3816 7684 3817 7680 3808 7702
3815 7712 3816 7709 3814 7708 3815 7707
3817 7706 3818 7705 3826 7705 3828 7698
TIME...MOT...LOC 2304Z 302DEG 19KT 3832 7701 3824 7721
DEROSASpecial weather statement, Apr 21, 7:15 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Wakefield VA
715 PM EDT FRI APR 21 2017
VAZ062-069-513-515-516-212345-
Goochland-Western Chesterfield-Western Henrico (Including the City of
Richmond)-Powhatan-Eastern Henrico-
715 PM EDT FRI APR 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CHESTERFIELD...SOUTHEASTERN GOOCHLAND...NORTHWESTERN HENRICO AND
NORTHEASTERN POWHATAN COUNTIES AND THE CITY OF RICHMOND...
At 714 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wyndham to near Powhatan. Movement
was southeast at 35 mph.
Wind gusts of 30 to 40 mph and heavy rainfall are possible with
these storms.
Locations impacted include...
Richmond, Downtown Richmond, Bon Air, Virginia Union University,
Virginia Commonwealth University, Tuckahoe, University Of Richmond,
Oilville, Manakin, Glen Allen, Sabot, Laurel, Lakeside, East Highland
Park, Crozier, Johnsons Springs, Solomons Store, Chamberlayne, Fine
Creek Mills and Roslyn Hills.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3772 7779 3771 7774 3769 7767 3761 7764
3768 7747 3766 7743 3763 7742 3762 7741
3761 7741 3759 7737 3741 7761 3756 7795
TIME...MOT...LOC 2314Z 292DEG 29KT 3769 7765 3754 7784
DEROSASpecial weather statement, Apr 21, 7:49 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wakefield VA
749 PM EDT FRI APR 21 2017
VAZ069-082-083-512>520-220030-
Eastern Hanover-Charles City-Western King and Queen-New Kent-Western
Chesterfield-Western Henrico (Including the City of Richmond)-Western
King William-Eastern King William-Powhatan-Eastern Henrico-Eastern
King and Queen-Eastern Chesterfield (Including Col. Heights)-
749 PM EDT FRI APR 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
CHESTERFIELD...CENTRAL KING AND QUEEN...NORTHWESTERN CHARLES CITY...
NORTHERN NEW KENT...HENRICO...KING WILLIAM...SOUTHEASTERN HANOVER AND
SOUTHEASTERN POWHATAN COUNTIES AND THE CITY OF RICHMOND...
At 748 PM EDT, radar indicated strong thunderstorms were located
along a line extending from King William to Virginia Commonwealth
University to near Moseley. Movement was east at 20 mph.
Wind gusts of 30 to 40 mph, pea size hail, and heavy rain are
possible with these storms.
Locations impacted include...
Richmond, New Kent, King William, West Point, Virginia Commonwealth
University, Talleysville, Highland Springs, Downtown Richmond, Bon
Air, Virginia Union University, University Of Richmond, Saint
Stephens Church, Roxbury, King And Queen Court House, Mechanicsville,
Tuckahoe, Chester, Bellwood, Tunstall and Manquin.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3751 7791 3760 7750 3765 7743 3764 7742
3765 7739 3769 7738 3785 7716 3768 7673
3762 7669 3746 7708 3734 7762
TIME...MOT...LOC 2348Z 286DEG 17KT 3770 7704 3755 7744 3747 7782
DEROSALocal storm report, Apr 21, 7:58 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
758 PM EDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL COLONIAL BEACH 38.26N 76.97W
04/21/2017 E1.00 INCH WESTMORELAND VA TRAINED SPOTTER
&&
DEROSALocal storm report, Apr 21, 8:01 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
801 PM EDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 N OAK GROVE 38.22N 77.00W
04/21/2017 E1.25 INCH WESTMORELAND VA PUBLIC
HALF DOLLAR SIZED HAIL AND ONE TO TWO FOOT
DIAMETER TREE SNAPPED. NEIGHBOR'S TREE WAS
UPROOTED.
&&
DEROSAThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:27 PM EDT | Special Weather Statement | AKQ | James City, King and Queen, New Kent | 48 min |
| Apr 21, 8:32 PM EDT | Severe Thunderstorm Warning | AKQ | Northumberland, Richmond | 28 min |
| Apr 21, 9:13 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Northampton | 47 min |
| Apr 21, 9:23 PM EDT | Special Weather Statement | AKQ | Accomack | 37 min |
| Apr 21, 9:55 PM EDT | Special Weather Statement | AKQ | Accomack | 50 min |
| Apr 22, 4:25 AM EDT | Small Craft Advisory | AKQ | 3 days | |
| Apr 22, 2:23 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Prince George, City of Petersburg | 37 min |
| Apr 22, 2:47 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 43 min |
| Apr 22, 2:57 PM EDT | Tornado Warning | AKQ | Mecklenburg | 33 min |
| Apr 22, 3:24 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 51 min |
| Apr 22, 3:31 PM EDT | Severe Thunderstorm Warning | AKQ | Greensville, Southampton, Sussex | 29 min |
| Apr 22, 3:37 PM EDT | Special Weather Statement | AKQ | Lunenburg | 38 min |
| Apr 22, 3:44 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg | 46 min |
| Apr 22, 3:48 PM EDT | Severe Thunderstorm Warning | AKQ | Southampton | 27 min |
| Apr 22, 3:50 PM EDT | Tornado Warning | AKQ | Lunenburg, Mecklenburg | 25 min |
| Apr 22, 3:57 PM EDT | Severe Thunderstorm Warning | AKQ | Southampton, Sussex | 19 min |
| Apr 22, 4:05 PM EDT | Tornado Warning | AKQ | Brunswick, Lunenburg, Mecklenburg | 25 min |
| Apr 22, 4:06 PM EDT | Severe Thunderstorm Warning | AKQ | Southampton | 24 min |
| Apr 22, 4:22 PM EDT | Tornado Warning | AKQ | Brunswick, Mecklenburg | 23 min |
| Apr 22, 4:26 PM EDT | Severe Thunderstorm Warning | AKQ | Southampton, City of Suffolk | 30 min |
| Apr 22, 4:37 PM EDT | Tornado Warning | AKQ | Brunswick, Greensville, City of Emporia | 23 min |
| Apr 22, 4:53 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Greensville, Southampton, Sussex, City of Emporia | 24 min |
| Apr 22, 4:55 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 50 min |
| Apr 22, 5:30 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin | 30 min |
Nearby
Tornado Warnings in Virginia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.